# SDR 2008UALA02882

- Difficulty date: May 19, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 67,271 hours, 11,075 cycles
- Engine: Pwa PW4060
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP T/E IS DENTED.  REPAIRED IAW  GN-6-0-2-19. AC OK FOR SERVICE.
